# SDR IPXA2015080992162

- Difficulty date: August 6, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 16,194 hours, 9,988 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fork
- Part number: FS23723032000
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SPV, AFT CARGO DOOR FORK FR-61 IS CRACKED.  R & R FORK FRAME 61.
